# SDR DALA2023051603855

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD SEAL RETAINER AREA AFT CARGO DOOR (PTAS). SUMMARY OF NRC 00081: REPAIR ANGLE AT SEAL RETAINER AREA WAS REPLACED PER B717-200 SRM 52-30-02-2R PROCEDURE 4, REPAIR 4. (LP #2766108)
